# SDR YENA201902115058

- Difficulty date: February 5, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 69,246 hours, 24,797 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061639
- Part serial: 16393958
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 34,727 hours, 12,653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FT # 1453, FLL-SJU. CLIMBING THROUGH 8000 250KNT AIRCRAFT YAWED LEFT AND RIGHT SEVERAL TIMES RETURNED TO NORMAL THEN REPEATED AGAIN TROUGH 10000 NO FLIGHT CONTROL MOVEMENT NOTED ON PAGE THEN TURNING FINAL REPEATED  ONCE MORE FLAPS -1 SPEED 210 L 30 ANGLE OF BANK; PERFORMED DFDR DATA DOWNLOAD & READOUT. NO FLIGHT CONTROL FAULT DATA PRESENT. YAW DETERMINED TO BE CAUSED BY ENGINE (1) SURGE/ ROOL/BACK. CORRECTIVE ACTION TAKEN BY REPLACEMENT OF ENG (1) P2T2 SENSOR SENSOR (SEE DEFECT 2483957-2). CORRECTIVE ACTION TAKEN BY REPLACEMENT OF FMU (SEE DEFECT 2483963-2).
